# SDR SWIA20250124004

- Difficulty date: October 4, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 37,531 hours, 27,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA29701-690-53-21-032 170PQ-DTI - MAIN AVIONICS DOOR CUT-OUT FROM APPROX. F.S. 364.00 TO F.S. 394.00 HAS SEVERAL GOUGES & CORROSION ON FWD & AFT SIDES & ON L/H & R/H SIDE.REMOVED ALL DAMAGE REF 690-53-21-032.          PERFORM DVI PER NDT MANUAL REF INSP PER NDTM 51-20-009 PART 1, PART NUMBER:   - , SERIAL NUMBER: 15170, POSITION:      (C-CHECK RO 1/23/2025)    BLENDED OUT DAMAGE AT AVIONICS DOOR SURROUND SKIN INNER SURFACE BETWEEN FS364.00 TOFS394.00 AND STGR25RTO STGR25L RE CRJ900 SRM 53-21-01-201-006-A01. REPAIRED PER REO 690-53-21-032 REV -- DATED 2008/03/07. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
